# SDR FDEA202305110869

- Difficulty date: May 11, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 62,607 hours, 22,873 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  972     31-10  9383     11MAY23  VIE  FACT  U  EMERGENCY LIGHTS PLASTIC ANNUNCIATION LIGHT COVER  FELL OFF DURING SHUTDOWN CHECKLIST.  COULD NOT  LOCATE ALL PARTS IN COCKPIT   FACT 11MAY23 05:37   VIE U  AMM 311000  LENS ASSY REINSTALLED
